Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Cyst covering the right ear, infkammation when high blood sugar, diabetic, dizziness. Anything else to be checked?

I have a friend that has a cyst that covers most of his right ear and a small cyst that seems to inflame when his blood sugars are high. He has been diabetic since he was 4 yrs old, he is now 33. My concern now is that he gets dizzy and he has been having low temperatures; 96.7, 96.5? Is there anything that should be checked? What can we do right now to help with the dizziness?
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your friend is a Type II diabetic since 4 years.
From the history iI assume that his blood sugars are not under control.
Dizziness may be due to Hypoglycemia. So his blood sugars may be fluctuating. He should be advised to regularly monitor and control his blood sugars.
Active physical life and regular exercise.
Frequent and small to prevent hypoglycemia.
Low temperature may be associated with hypoglycemia.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor